RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2009, Issue 4(70), Pages 20–29 (Mi vsgu238)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

The task of the boundary control in conditions of the second boundary value for the matrix wave equation

S. V. Leksina

Dept. of Mathematics, Computer Science, and Mathematical Methods in Economics, Samara State University, Samara, 443011, Russia

Abstract: In the given paper the formula defining the general solution for the matrix wave equation is obtained. The boundary controls in conditions of the second boundary value are described.

Keywords: general solution, wave equation, boundary control.

Full text: PDF file (310 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file
UDC: 517.99
Received: 22.03.2009
Revised: 22.03.2009

Citation: S. V. Leksina, “The task of the boundary control in conditions of the second boundary value for the matrix wave equation”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2009, no. 4(70), 20–29

Citation in format AMSBIB
\Bibitem{Lek09}
\by S.~V.~Leksina
\paper The task of the boundary control in conditions of the second boundary value for the matrix wave equation
\jour Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya
\yr 2009
\issue 4(70)
\pages 20--29
\mathnet{http://mi.mathnet.ru/vsgu238}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu238
  • http://mi.mathnet.ru/eng/vsgu/y2009/i4/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Leksina, “Vtoraya kraevaya zadacha dlya sistemy giperbolicheskogo tipa vtorogo poryadka pri bolshikh $T$”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 11:3(2) (2011), 94–99  mathnet
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:143
    Full text:50
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020